# SDR PCAA9600279

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 7,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HAS CRACKED OUTER PANE FROM BOTTOM TO TOP.  REMOVED AND REPLACED LEFT SIDE WINDOW, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
